Bazzanella, Danilo
A note on primes between consecutive powers
Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , p. 223-231
MR 2542143
URL stable : http://www.numdam.org/item?id=RSMUP_2009__121__223_0

Bibliographie

[1] D. Bazzanella, The exceptional set for the distribution of primes between consecutive squares, Preprint 2008. Zbl pre05210470

[2] D. Bazzanella, The exceptional set for the distribution of primes between consecutive powers, Acta Math. Hungar, 116 (3) (2007), pp. 197-207. MR 2322949 | Zbl pre05210470

[3] D. Bazzanella, Primes between consecutive square, Arch. Math., 75 (2000), pp. 29-34. MR 1764888 | Zbl 1047.11087

[4] D. Bazzanella - A. Perelli, The exceptional set for the number of primes in short intervals, J. Number Theory, 80 (2000), pp. 109-124 . MR 1735650 | Zbl 0972.11087

[5] H. Davenport, Multiplicative Number Theory, volume GTM 74 (Springer - Verlag, 1980), second edition. MR 606931 | Zbl 0453.10002

[6] D. R. Heath-Brown, The difference between consecutive primes II, J. London Math. Soc., 19 (2) (1979), pp. 207-220. MR 533319 | Zbl 0394.10021

[7] D. R. Heath-Brown, The number of primes in a short interval. J. Reine Angew. Math., 389 (1988), pp. 22-63. MR 953665 | Zbl 0646.10032

[8] M. N. Huxley, On the difference between consecutive primes, Invent. Math., 15 (1972), pp. 164-170. MR 292774 | Zbl 0241.10026

[9] A. E. Ingham, On the difference between consecutive primes, Quart. J. of Math. (Oxford), 8 (1937), pp. 255-266. JFM 63.0903.04

[10] A. Ivić, The Riemann Zeta-Function , John Wiley and Sons, New York, 1985. MR 792089 | Zbl 0556.10026